Journal of Differential Geometry

Faltings delta-invariant and semistable degeneration

Robin de Jong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We determine the asymptotic behavior of the Arakelov metric, the Arakelov–Green’s function, and the Faltings delta-invariant for arbitrary one-parameter families of complex curves with semistable degeneration. The leading terms in the asymptotics are given a combinatorial interpretation in terms of S. Zhang’s theory of admissible Green’s functions on polarized metrized graphs.

Article information

J. Differential Geom., Volume 111, Number 2 (2019), 241-301.

Received: 3 November 2016
First available in Project Euclid: 6 February 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


de Jong, Robin. Faltings delta-invariant and semistable degeneration. J. Differential Geom. 111 (2019), no. 2, 241--301. doi:10.4310/jdg/1549422102.

Export citation